Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Continuum embedded eigenvalues in a spatially cutoff $ P(\phi)\sb{2}$ field theory


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 35 (1972), 223-226
MSC: Primary 81.46
DOI: https://doi.org/10.1090/S0002-9939-1972-0297265-9
MathSciNet review: 0297265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of nontrivial two-dimensional spatially cutoff self-coupled Boson field theory Hamiltonians with bound states embedded in the continuum.


References [Enhancements On Off] (What's this?)

  • [1] Barry Simon and Raphael Høegh-Krohn, Hypercontractive semigroups and two dimensional self-coupled Bose fields, J. Functional Analysis 9 (1972), 121–180. MR 0293451
  • [2] Lon Rosen, Renormalization of the Hilbert space in the mass shift model, J. Mathematical Phys. 13 (1972), 918–927. MR 0299127, https://doi.org/10.1063/1.1666077
  • [3] B. Simon, Resonances for dilatation analytic potentials and the foundations of time dependent perturbation theory, Ann. of Math. (to appear).
  • [4] G. M. Zhislin and A. Sigalov, On the spectrum of an energy operator for atoms with fixed nuclei in subspaces corresponding to irreducible representations of permutation groups, Izv. Akad. Nauk SSSR Ser. Mat. 29 (1965), 853-860.
  • [5] Erik Balslev, Spectral theory of Schrödinger operators of many-body systems with permutation and rotation symmetries, Ann. Physics 73 (1972), 49–107. MR 0332037, https://doi.org/10.1016/0003-4916(72)90314-4
  • [6] J. Glimm and A. Jaffe, ``Field theory models,'' in the 1970 Les Houches lectures, C. DeWitt and R. Stora (editors), Gordon and Breach, New York, 1971.
  • [7] Irving Segal, Construction of non-linear local quantum processes. I, Ann. of Math. (2) 92 (1970), 462–481. MR 0272306, https://doi.org/10.2307/1970628
  • [8] R. Høegh-Krohn, On the spectrum of the space cut-off: $ P(\phi )$: Hamiltonian in two space-time dimensions, Comm. Math. Phys. 18 (1970), 109.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.46

Retrieve articles in all journals with MSC: 81.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0297265-9
Article copyright: © Copyright 1972 American Mathematical Society